Translator Disclaimer
2017 Multigraded Hilbert schemes parametrizing ideals in the Weyl algebra
Jen-Chieh Hsiao
Rocky Mountain J. Math. 47(8): 2675-2692 (2017). DOI: 10.1216/RMJ-2017-47-8-2675

Abstract

Results of Haiman and Sturmfels \cite {HS04} on multigraded Hilbert schemes are used to establish a quasi-projective scheme which parametrizes all left homogeneous ideals in the Weyl algebra having a fixed Hilbert function with respect to a given grading by an abelian group.

Citation

Download Citation

Jen-Chieh Hsiao. "Multigraded Hilbert schemes parametrizing ideals in the Weyl algebra." Rocky Mountain J. Math. 47 (8) 2675 - 2692, 2017. https://doi.org/10.1216/RMJ-2017-47-8-2675

Information

Published: 2017
First available in Project Euclid: 3 February 2018

zbMATH: 06840994
MathSciNet: MR3760312
Digital Object Identifier: 10.1216/RMJ-2017-47-8-2675

Subjects:
Primary: 14C05, 16S32

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 8 • 2017
Back to Top